# SDR ASAA2015072312757

- Difficulty date: July 23, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547957U3
- Condition: Corroded
- Location: Bs 805-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB IS CORRODED.  ACFT GROUNDED.  REMOVED CORRODED  ORIG .045", REMAIN .040" LOSS OF .005", FOUND OUT OF LIMITS IAW SRM 53-60-16, NEW WEB IAW  DWG 65-479.57 AND DWG A530001818L.  DRILLED AND INSTALLED 2 EA DOUBLERS IAW DWG A5330001818L.
